advertisement
Question
Posted by: Anon | 2010/05/06

Sore Head

HI

I have had this feeling of my skin been torn off my head for 1 week. only on the rightside and it gets worse if I lie down.
I am on venlor 225mg amd rispodol 0,5g

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Anon
Is it like a kind of Headache you get? Or a sensation on the scalp? Risperdal can cause headaches.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/05/06

Hallo Anon
Is it like a kind of Headache you get? Or a sensation on the scalp? Risperdal can cause headaches.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement